Basic polyhedra in knot theory

Slavik V. Jablan; Ljiljana M. Radović; Radmila Sazdanović

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 155-164
  • ISSN: 1450-9628

How to cite


Slavik V. Jablan, Ljiljana M. Radović, and Radmila Sazdanović. "Basic polyhedra in knot theory." Kragujevac Journal of Mathematics 28.28 (2005): 155-164. <>.

author = {Slavik V. Jablan, Ljiljana M. Radović, Radmila Sazdanović},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {28},
pages = {155-164},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Basic polyhedra in knot theory},
url = {},
volume = {28},
year = {2005},

AU - Slavik V. Jablan
AU - Ljiljana M. Radović
AU - Radmila Sazdanović
TI - Basic polyhedra in knot theory
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 155
EP - 164
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.